# SDR FDEA200903190971

- Difficulty date: March 19, 2009
- Submitted: March 19, 2009
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 59,587 hours, 10,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC24112
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT, RT WING INBD FLAP LEADING EDGE AT XIFH167.  MINOR REPAIR AS PER EA 1-5750-127809.
